# SDR AALA202204206315

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 89,666 hours, 11,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR EMERGENCY POWER ASSIST SYSTEM GREEN LIGHT WONT FLASH. REMOVED AND REPLACED BOTH 9V BATTERIES FROM EMERGENCY POWER ASSIST SYSTEM 4L OPERATIONS CHECKED NORMAL PER AMM 52-11-20.
